# SDR CALA2023053101726

- Difficulty date: May 30, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N24736
- Make and model: Boeing 737724
- Aircraft serial: 28803
- Aircraft time: 74,132 hours, 25,194 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 1822A4001
- Condition: Cracked
- Location: Sta 138.70
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORZ STAB: LOWER SKIN RT SIDE 7TH DRAIN HOLE AT STABILIZER STA 138.70 C SCAN CRACK
